Cisplatin-induced hypomagnesemia and cardiac dysrhythmia
Article first published online: 17 APR 2006
Copyright © 2006 Wiley-Liss, Inc.
Pediatric Blood & Cancer
Volume 49, Issue 6, pages 867–869, November 2007
How to Cite
Bashir, H., Crom, D., Metzger, M., Mulcahey, J., Jones, D. and Hudson, M. M. (2007), Cisplatin-induced hypomagnesemia and cardiac dysrhythmia. Pediatr. Blood Cancer, 49: 867–869. doi: 10.1002/pbc.20804
- Issue published online: 13 SEP 2007
- Article first published online: 17 APR 2006
- Manuscript Accepted: 18 JAN 2006
- Manuscript Received: 16 AUG 2005
- National Cancer Institute. Grant Numbers: R01 CA 85891-05, P30 CA 21765, R25 CA23944
- American Lebanese Syrian Associated Charities (ALSAC)
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.